# SDR AALA202204251789

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,480 hours, 11,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2R ARMED INDICATOR DOES NOT INDICATE YELLOW ON LEFT INDICATOR RIGHT INDICATOR WITHIN LIMITS LENS DIRTY. ADJUSTED ARMED INDICATOR PER AMM 52-11-00.
